# SDR 97ZZZX315

- Difficulty date: May 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294UE
- Make and model: Bag BAE146200A
- Aircraft serial: E2107
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31050103
- Condition: Failed Test
- Location: Nr 3
- Part time: 23,630 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ATW - NR 3 POSITION ESCAPE SLIDE FAILED A SCHEDULED BATTERY PACK VOLTAGE EFFICIENCY CHECK.  REPLACED SLIDE ASSY.
